Print ISSN: 1680-855X

Online ISSN: 2664-2956

Current Issue
Volume 16, Issue 30

About Journal

Iraqi Journal of Statistical Sciences (IQJOSS) is a global, scientific and open access journal. This journal has been published twice a year by the College of Computer Science and Mathematics, University of Mosul, Iraq. The iThenticate is used to prevent plagiarism and to ensure the originality of our submitted manuscripts. A double-blind peer-reviewing system is also used to assure the quality of the publication. The Iraqi Journal of Statistical Sciences was established in 2001 and publishes original research, review papers in the field of Statistical Science, Mathematical and Computers....
Read More ...

Journal Information

Publisher: University of Mosul

Email:  jstascimosul@gmail.com

Editor-in-chief: Assistant Professor Dr. Heyam A. Hayawi

Print ISSN: 1680-855X

Online ISSN: 2664-2956

Keyword Cloud